# SDR ASOA20130820098

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 27,200 hours, 21,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BAD ODOR COMING FROM NR 2 PACK DURING DESCENT.    MX PERFORMED GROUND OPS CHECK OF NR 2 PACK SYS SUCCESSFUL WITH NO DEFECTS NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
